... But on the 6th day i see i was still bleeding heavy. So i took it out. Im now on my 11th day of bleeding but i took the ring out 6 days ago. I started takin the pill so maybe my period wi stop but no luck. Any one else with this issue?
You shouldn't have taken the Nuvaring out. Sometimes when you start using a hormonal birth control your cycle can change a little, with change on bleeding or regularity. By taking the ring out the hormones would gone more out of whack. Then by starting the pill it would have become worse.
Stop taking the pill as well. This month use alternative form of contraception. Start the Nuva Ring or the Pill when your cycle starts next time.
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Feb 2015 • 1 answer
Posted 7 Mar 2015 • 1 answer
Posted 8 Oct 2015 • 1 answer
NuvaRing - I inserted my ring on dec 27 (4 days into my period) and took it out during sex (jan 12)?
Posted 18 Jan 2016 • 0 answers
Posted 15 May 2018 • 0 answers